Anonymous
Anonymous asked in HealthDiseases & ConditionsHeart Diseases · 3 months ago

Does amoxicillin cause heart pounding?

I’m 19 and just took amoxicillin and my heart is pounding. I’m wondering if this is normal???

6 Answers

Relevance
  • Anonymous
    3 months ago

    HAve you   ever  had   the medication  before?  call  the  doctor  who prescribed   the medication  and  ask  to be  seen  and  fin out  what is  going on IF  it wasnt prescribed  Take  a lesson   from  taking  medications, and  see  a  physician  at the  local walk in if  you dont have  a Primary Care...   You   potentially could be  the most  Allergic  person in the world to "it"  without  ever knowing  before...  not  to  be  fooled around with ,   since  your  Taking  it  to counteract  something  You need to  work it out with a  doctor

  • 3 months ago

    Amoxicillin may cause anaphylaxis. Stop the medication and consult the doctor urgently.

    Links:-

    https://en.wikipedia.org/wiki/Anaphylaxis

  • k w
    Lv 7
    3 months ago

    allergic reaction, tell the doctor and get something else, drugs are dangerous........

    look up weight gain and antibiotics.....you'll get tons of hits.....go look.....

  • 3 months ago

    There are many side affects to amoxicillin. You can look them up.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    3 months ago

    Nausea, vomiting, or diarrhea may occur

    Rash,

    Extended use:

    Oral thrush or a new

    vaginal yeast infection

    Call your doctor for medical advice about side effects.

    You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.

  • Anonymous
    3 months ago

    Possible allergic reaction, but not a listed side effect no

Still have questions? Get your answers by asking now.